# SDR CALA2024032600871

- Difficulty date: March 18, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 78,507 hours, 16,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - DR R1 M33094 EMER LIGHT BATTERY CHARGER TEST FAIL.   EMER LIGHT BATTERY CHARGER REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
